Ramanujan Cayley graphs on sporadic groups

Document Type : Original Article


Department of Mathematics, Faculty of Science, Bu ali sina University, Hamedan, Iran


Let $\Gamma$ be a $k-$regular graph with the second maximum  eigenvalue $\lambda$. Then  $\Gamma$ is said o be Ramanujan graph if $\lambda\leq 2\sqrt{k-1}.$
 Let $G$ be a finite group  and $\Gamma=Cay(G,S)$ be a Cayley graph related to $G$. 
 The aim of this paper is to investigate the Ramanujan Cayley graphs of
 sporadic groups.


Main Subjects

Volume 8, Issue 4
December 2023
Pages 247-261
  • Receive Date: 01 November 2023
  • Revise Date: 10 November 2023
  • Accept Date: 15 November 2023
  • Publish Date: 01 December 2023